# SDR SIMA20073603

- Difficulty date: December 24, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 17,962 hours, 17,916 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022002
- Part serial: 1076
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3719, THE CREW NOTED AFTER TAKEOFF AFTER LANDING GEAR HANDLE SELECTED UP GEAR NEVER MOVED.  LANDING GEAR LEVER DISAGREE ON EICAS AT APPROX 700' AGL FOLLOWED ALL AOM PROCEDURES SEVERAL TIMES GEAR WOULD NOT COME UP LANDED OVER WEIGHT AT 44,600 LBS RATE OF DESCENT LESS THAN 50'/MIN NORMAL ROLL OUT NO PROBLEMS WITH GEAR AFTER LANDING.  DOWNLOADED CMC AND FOLLOWED FIM 32-61-00-810-807.  FOUND PROBLEM IN LGEU REMOVED AND REPLACED LGEU IAW EMB 145 AMM 32-32-01.  PERFORMED LDG GEAR EXTENSION/RETRACTION IAW EMB 145 AMM EMB 145 AMM 32-30-00.  AIRCRAFT RETURNED TO SERVICE.
